# SDR REXA2016032300465

- Difficulty date: March 23, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Gouged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAT CHANNEL ON 435AB IS GOUGED IN TWO PLACES.  BLENDED GOUGED AREAS IAW CMM 71-12-01-350-126-A01.  FOUND1 BLEND OUT IN LIMITS & THE OTHER BLEND OUT, OUT OF LIMITS IAW CMM 71-12-01-210-027-A01 TABLE 6001.  FABRICATED & INSTALLED REPAIR DOUBLER AT BLEND OUT THAT IS OUT OF LIMITS IAW CMM 71-12-01 & 20-42-10.  REFINISHED BOTH BLEND OUTS IAW CMM 20-21-11, 20-25-06, & 20-25-21.
